GRILLO, Gabriele

GRILLO, Gabriele  

002695  

Mostra records
Risultati 1 - 20 di 40 (tempo di esecuzione: 0.042 secondi).
Citazione Data di pubblicazione Autori File
Hardy-Poincaré inequalities and applications to nonlinear diffusions / A., Blanchet; Bonforte, Matteo; J., Dolbeault; Grillo, Gabriele; J. L., Vazquez. - In: COMPTES RENDUS MATHÉMATIQUE. - ISSN 1631-073X. - (In corso di stampa). In corso di stampa BONFORTE, MATTEOGRILLO, Gabriele + -
Special fast diffusion with slow asymptotics. Entropy method and flow on a Riemannian manifold / Bonforte, Matteo; Grillo, Gabriele; Vazquez, J. L.. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - (In corso di stampa). [10.1007/s00205-009-0252-7] In corso di stampa BONFORTE, MATTEOGRILLO, Gabriele + -
A parabolic regularization property of p-logarithmic Sobolev generators / Grillo, Gabriele. - In: DIFFERENTIAL EQUATIONS & APPLICATIONS. - ISSN 1847-120X. - 1:(2009), pp. 123-138. 1-gen-2009 GRILLO, Gabriele -
Asymptotics of the fast diffusion equation via entropy estimates / A., Blanchet; M., Bonforte; J., Dolbeault; Grillo, Gabriele; J. L., Vazquez. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 191:(2009), pp. 347-385. 1-gen-2009 GRILLO, Gabriele + -
Hypercontractivity, Nash inequalities and subordination for classes of nonlinear semigroups / Fabio, Cipriani; Grillo, Gabriele. - In: SEMIGROUP FORUM. - ISSN 0037-1912. - 78:(2009), pp. 77-98. 1-gen-2009 GRILLO, Gabriele + -
Fast diffusion flow on manifolds of nonpositive curvature / Bonforte, Matteo; Grillo, Gabriele; J. L., Vazquez. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - 8:(2008), pp. 99-128. 1-gen-2008 BONFORTE, MATTEOGRILLO, Gabriele + -
Hardy-Poincaré inequalities and applications to nonlinear diffusions / A., Blanchet; Bonforte, Matteo; J., Dolbeault; Grillo, Gabriele; J. L., Vazquez. - In: COMPTES RENDUS MATHÉMATIQUE. - ISSN 1631-073X. - 344:(2007), pp. 431-436. 1-gen-2007 BONFORTE, MATTEOGRILLO, Gabriele + -
Singular Evolution On Manifolds, Their Smoothing Properties, AND Sobolev Inequalities / Bonforte, Matteo; Grillo, Gabriele. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. - ISSN 1078-0947. - Supplement 2007:(2007), pp. 130-137. 1-gen-2007 BONFORTE, MATTEOGRILLO, Gabriele -
Super and ultracontractive bounds fordoubly nonlinear evolution equations / Bonforte, Matteo; Grillo, Gabriele. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - 22:(2006), pp. 111-129. 1-gen-2006 BONFORTE, MATTEOGRILLO, Gabriele -
Asymptotics of the porous media equation via Sobolev inequalities / Bonforte, Matteo; Grillo, Gabriele. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 225:(2005), pp. 33-62. 1-gen-2005 BONFORTE, MATTEOGRILLO, Gabriele -
Direct and reverseGagliardo-Nirenberg inequalities from logarithmic Sobolevinequalities / Bonforte, Matteo; Grillo, Gabriele. - In: BULLETIN OF THE POLISH ACADEMY OF SCIENCES. MATHEMATICS. - ISSN 0239-7269. - 53:(2005), pp. 323-336. 1-gen-2005 BONFORTE, MATTEOGRILLO, Gabriele -
Ultracontractive bounds for nonlinear evolution equations governed by the subcritical $p$-Laplacian / Bonforte, Matteo; Grillo, Gabriele. - 61:(2005), pp. 15-28. (Intervento presentato al convegno Trends in partial differential equations in mathematical physics: conference on the occasion of the 70th birthday of V.A. Solonnikov tenutosi a Obidos (Portogallo) nel 7-10 GIUGNO 2003). 1-gen-2005 BONFORTE, MATTEOGRILLO, Gabriele -
On the Schroedinger heat kernel in horn-shaped domains / Grillo, Gabriele. - In: COLLOQUIUM MATHEMATICUM. - ISSN 0010-1354. - 99:(2004), pp. 145-155. 1-gen-2004 GRILLO, Gabriele -
Hardy and Rellich type inequalities formetrics defined by vector fields / Grillo, Gabriele. - In: POTENTIAL ANALYSIS. - ISSN 0926-2601. - 18:(2003), pp. 187-217. 1-gen-2003 GRILLO, Gabriele -
Nonlinear Dirichlet forms and nonlinear Markov semigroups / Cipriani, F.; Grillo, Gabriele. - In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK. - ISSN 0075-4102. - 562:(2003), pp. 201-235. 1-gen-2003 GRILLO, Gabriele + -
Ultracontractivity and approach to equilibrium forsupercritical parabolic equations on riemannian manifolds / M., Bonforte; F., Cipriani; Grillo, Gabriele. - In: ADVANCES IN DIFFERENTIAL EQUATIONS. - ISSN 1079-9389. - 8:(2003), pp. 843-872. 1-gen-2003 GRILLO, Gabriele + -
L^q--L^infty Hoelder continuityfor quasilinear parabolic equations associated to Sobolevderivations / Cipriani, F.; Grillo, Gabriele. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 270:(2002), pp. 267-290. 1-gen-2002 GRILLO, Gabriele + -
The Markov property for classes of nonlinear evolutions / Cipriani, F.; Grillo, Gabriele. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 47:(2001), pp. 3549-3554. 1-gen-2001 GRILLO, Gabriele + -
Uniform boundsfor solutions to quasilinear parabolic equations / Cipriani, F.; Grillo, Gabriele. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 177:(2001), pp. 209-234. 1-gen-2001 GRILLO, Gabriele + -
Off-diagonal bounds of non-gaussian type for the Dirichlet heatkernel / Grillo, Gabriele. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - 62:(2000), pp. 599-612. 1-gen-2000 GRILLO, Gabriele -